# SDR SWAA2024080823954

- Difficulty date: August 8, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 69,849 hours, 41,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY EXIT LIGHT COVER BROKEN<[01] MADE TEMPORARY REPAIR PER EA M-21-133-00720. OK TO CONTINUE PER TLD M-21-133-00720. A/C OK FOR SERVICE
